Alert archive / Louisiana / Flash Flood Warnings in 2017
Flash Flood Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 3, 2017, 1:59 PM CDT for Saint James Parish, Saint John the Baptist Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2017, 1:59 PM CDT (18:59 UTC)
- Expired
- May 3, 2017, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saint James Parish, LA, Saint John the Baptist Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
376
WGUS54 KLIX 031859
FFWLIX
LAC093-095-032200-
/O.NEW.KLIX.FF.W.0007.170503T1859Z-170503T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
159 PM CDT WED MAY 3 2017
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
St. John The Baptist Parish in southeastern Louisiana...
Eastern St. James Parish in southeastern Louisiana...
* Until 500 PM CDT
* At 154 PM CDT, Doppler radar indicated heavy rain across the warned
area. Up to three inches of rain have already fallen. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Reserve, Laplace, Gramercy, Lutcher, Wallace, Edgard, North
Vacherie, Garyville and South Vacherie.
Additional rainfall amounts of one to two inches are possible over
the next 2 hours in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3014 9073 3023 9037 3020 9037 3018 9039
3010 9038 2994 9073
$$1 follow-up statement
115
WGUS74 KLIX 032156
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
456 PM CDT WED MAY 3 2017
LAC093-095-032205-
/O.EXP.KLIX.FF.W.0007.000000T0000Z-170503T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. John The Baptist LA-St. James LA-
456 PM CDT WED MAY 3 2017
...THE FLASH FLOOD WARNING FOR ST. JOHN THE BAPTIST AND EASTERN ST.
JAMES PARISHES WILL EXPIRE AT 500 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3014 9073 3023 9037 3020 9037 3018 9039
3010 9038 2994 9073
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 3, 12:30 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 3, 12:30 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1230 PM CDT Wed May 3 2017
.AVIATION...
A generally messy forecast for the next 24 hours with widespread
showers and thunderstorms. While there is lower than normal
confidence, have tried to capture short term trends and the timing
of the worst conditions as the squall line moves through this
evening and tonight. Conditions should gradually improve from west
to east Thursday morning, but winds will remain elevated and gusty
depending on location due to a tight pressure gradient as high
pressure builds into the area.
&&
.PREV DISCUSSION... /issued 1025 AM CDT Wed May 3 2017/
UPDATE...
Updated forecast package to increase POPs and QPF. Warm front is
not progressing northward as quickly as expected in yesterday's
forecast package. This will mean more rainfall occurring south of
Interstate 10 than originally forecast. Have opted to expand Flash
Flood Watch to include entire area, and put into effect
immediately. Now expecting 3-5 inch totals with locally higher
amounts where training occurs. 35
PREV DISCUSSION... /issued 739 AM CDT Wed May 3 2017/
SHORT TERM...
No significant changes in thinking from the previous forecast
regarding the overall evolution of the severe weather event
expected this afternoon and overnight. A vigorous vort max and
associated jet streak are currently ejecting out of Texas and into
Louisiana. Strong frontogenesis is occurring in a region of
enhanced baroclincity over the northwest Gulf at this time. This
warm front should quickly race to the northeast, and should enter
the forecast area by late morning. By this afternoon, the front
should be extending from approximately the Baton Rouge metro
across Lake Pontchartrain and into the offshore waters south of
the MS coast. This is also confirmed by model soundings indicating
a lowering of the LCL and LFC by 21z at Baton Rouge and 00z at
New Orleans whereas the LCL and LFC heights remain elevated due to
a more stable layer of air near the surface at McComb and
Gulfport. Ample forcing will be found throughout the atmospheric
column, and expect to see robust convection develop late this
morning near the Atchafalaya and then spread north and east
through the afternoon hours.
Severe potential still looks high for this afternoon and evening
in association with the warm frontal passage. 0-6km bulk shear
will be between 50 and 60 knots as a strong 50+ knot low level jet
forms over the area. Additionally, high storm relative values will
develop near the warm front with readings in excess of 400 m2/s2
expected in the lowest 3km. Given these parameters, rotating
supercell thunderstorms will be possible in the vicinity of the
warm front where localized helicity values will be maximized.
These thunderstorms could produce all forms of severe hazards
including tornadoes, strong damaging wind gusts, and large hail.
Heading into the overnight hours, the warm front will continue to
race to the northeast and should be well north and east of the CWA
by late this evening. However, the second round of severe
thunderstorm potential will then begin to impact the region in the
form of a squall line in advance of a strong cold front diving
through the Lower Mississippi Valley. This front will form over
the Southern Plains today as a strong longwave trough deepens over
the Plains and moves into the Midwest. Continued strong forcing
associated with the right entrance region of a jet streak over
the Arklatex will result in the formation of a squall line with
embedded severe convection during the evening hours. This line of
thunderstorms will quickly race to the southeast, and should
impact all of the forecast area tonight. Areas to the north and
west will see impacts generally occur before midnight while areas
south and east such as the New Orleans metro and MS coast will see
impacts after midnight. Directional shear will be much more
limited with this system, but speed shear in excess of 50 knots will
continue to be an issue. Given these parameters, severe bowing
segments producing straight line wind damage along with some hail
due to decent lapse rates in excess of 7.0C/km in the mid- levels
will be the primary concerns during the overnight hours.
Conditions will rapidly improve through the morning hours tomorrow
as strong negative vorticity, dry air, and cold air advection
takes hold in the wake of the cold front. The parent upper level
trough axis will be passing through the area, so cloud cover will
be slower to erode through the first half of the day. By late
afternoon, skies should rapidly clear as increased subsidence
develops throughout the atmospheric column. Any lingering shower
and thunderstorm activity in the morning hours should come to an
end by the afternoon. Temperatures will be significantly cooler
tomorrow as the heart of the 925mb cold pool settles in with highs
struggling to reach 70 degrees in most places. Deep layer
northwest flow will linger through Friday and expect to see clear
skies and below normal temperatures persist. Highs will modify
slightly into the lower 70s Friday afternoon after rising from a
very cool start in the 40s and lower 50s.
LONG TERM...
A very benign weather pattern will dominate the Gulf South this
weekend and into the first half of next week. Deep layer ridging
will settle in across the area resulting in clear skies through
the period. Temperatures will modify quickly as the 925mb cold
pool pulls east of the area by Saturday and strong subsidence
throughout the column compresses the airmass. Highs will rise from
the upper 70s on Saturday into the upper 80s by Tuesday. A fairly
decent diurnal range will also persist due to the clear skies, low
dewpoints, and light winds over the area with lows cooling into
the 50s and lower 60s during the period.
MARINE...
Winds will begin a slow shift today through Thursday morning.
Southeast winds should hold through the daylight hours today then
begin to shift to south by this evening and eventually northwest by
Thursday morning with the passage of a cold front. Wind speeds will
also rise today to 15-20kt by late morning and remain through most
of the evening before rising further to 25+kt around midnight. Gusts
will be well above gale force as a squall line approaches. Some of
these storms are expected to be severe as they move over all marine
areas through Thursday morning. Strong northwest winds of 20-25kt
will begin as a cold front moves through as high pressure settles
over the northern gulf coast. High pressure moderates over the
weekend with winds and seas lowering through the first half of next
week.
DECISION SUPPORT...
DSS CODE...Blue.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Severe and flood threat through tonight.
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 57 67 44 / 80 100 10 0
BTR 80 57 71 49 / 80 100 10 0
ASD 82 63 71 46 / 70 100 40 10
MSY 82 64 72 52 / 70 100 30 0
GPT 82 65 73 50 / 60 100 60 10
PQL 82 66 74 48 / 20 100 60 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
040-046>050-056>072.
GM...Small Craft Advisory from midnight tonight to 7 PM CDT Thursday
for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
080>082.
GM...Small Craft Advisory from midnight tonight to 7 PM CDT Thursday
for GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, May 3, 10:28 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1028 AM CDT Wed May 3 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040330- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1028 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There is an enhanced risk of severe thunderstorms for all areas through tonight. The main hazards with severe weather will be tornadoes, damaging winds and large hail. A Flash Flood Watch is in effect for all of southern Mississippi and southeast Louisiana through 7 am Thursday. Total rainfall amounts are expected to be 3 to 5 inches with locally higher amounts possible. Small craft advisories are posted starting at midnight tonight through at least Thursday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small craft advisories may be extended into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is required through tonight.
In the hours before
Special weather statement, May 3, 9:58 AM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
958 AM CDT WED MAY 3 2017
LAZ046-056-031545-
Iberville LA-Assumption LA-
958 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ASSUMPTION PARISH UNTIL
1045 AM CDT...
At 958 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pierre Part, or near Belle River, moving east at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Napoleonville, Belle River, Paincourtville, Pierre Part and Belle
Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3007 9096 2998 9096 2998 9094 2988 9094
2988 9121 2990 9121 2992 9123 2993 9123
2994 9124 2999 9126 3000 9126 3001 9123
3004 9122 3004 9123 3003 9125 3006 9127
TIME...MOT...LOC 1458Z 272DEG 23KT 2997 9125Special weather statement, May 3, 10:14 AM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1014 AM CDT WED MAY 3 2017
LAZ059-066-067-031600-
Lower Terrebonne LA-Lower Lafourche LA-Upper Lafourche LA-
1014 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TERREBONNE AND EAST
CENTRAL LAFOURCHE PARISHES UNTIL 1100 AM CDT...
At 1014 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Galliano, moving northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Cut Off, Galliano, Larose and Golden Meadow.
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2931 9040 2931 9041 2933 9043 2935 9043
2935 9046 2940 9051 2962 9029 2953 9016
2948 9014 2946 9010 2932 9034 2933 9034
2934 9035 2931 9035 2929 9038
TIME...MOT...LOC 1514Z 225DEG 21KT 2938 9043Local storm report, May 3, 10:33 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1033 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL GRAND ISLE CMAN 29.27N 89.96W
05/03/2017 M1.00 INCH JEFFERSON LA BROADCAST MEDIA
&&
MEFFERSOSpecial weather statement, May 3, 12:32 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1232 PM CDT WED MAY 3 2017
LAZ058-031800-
St. John The Baptist LA-
1232 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHN THE BAPTIST
PARISH UNTIL 100 PM CDT...
At 1232 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garyville, or over Reserve, moving northeast at 40 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Reserve, Laplace, Garyville, Edgard and Wallace.
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3017 9053 3017 9049 3018 9047 3023 9043
3025 9040 3023 9038 3022 9041 3016 9043
3011 9043 3009 9041 3000 9062 3008 9067
TIME...MOT...LOC 1732Z 232DEG 36KT 3007 9060Special weather statement, May 3, 1:25 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
125 PM CDT WED MAY 3 2017
LAZ056-059-065-066-031915-
Lower Terrebonne LA-Upper Terrebonne LA-Assumption LA-
Upper Lafourche LA-
125 PM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR TERREBONNE AND SOUTHEASTERN
ASSUMPTION PARISHES UNTIL 215 PM CDT...
At 125 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bayou Geneve to near Amelia to 8 miles
south of Bayou Vista. Movement was southeast at 50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Houma, Chauvin, Bayou Geneve, Dulac, Cocodrie, Bayou Cane, Gray,
Schriever, Tambour Bay Buoy and Lumcon Center Buoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2916 9094 2926 9088 2926 9099 2922 9091
2917 9100 2919 9108 2945 9126 2954 9127
2960 9107 2998 9115 2946 9059 2918 9061
2919 9061 2911 9071 2912 9071 2909 9086
TIME...MOT...LOC 1825Z 320DEG 45KT 2986 9112 2963 9113 2956 9127Special weather statement, May 3, 1:41 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
141 PM CDT WED MAY 3 2017
LAZ060>062-031915-
Orleans LA-St. Charles LA-Upper Jefferson LA-
141 PM CDT WED MAY 3 2017
...SPECIAL WEATHER STATEMENT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Boutte, or near Hahnville, moving northeast at 40 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
New Orleans, Metairie, Hahnville, Avondale, Jefferson, Harahan,
Westwego, Luling, River Ridge, Boutte, Ama, Destrehan, St. Rose,
Norco, Paradis, Elmwood, Des Allemands, Bridge City, Taft and
Waggaman.
LAT...LON 2995 9052 3006 9032 3005 9026 3003 9020
3002 9015 3002 9012 3003 9011 3003 9008
3004 9006 3003 9004 3005 9003 3004 9002
3005 8998 3000 8996 2982 9044
TIME...MOT...LOC 1841Z 246DEG 35KT 2990 9040The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:43 AM CDT | Small Craft Advisory | LIX | 71 hr | |
| May 3, 8:19 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James | 26 min |
| May 3, 8:31 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 3, 8:33 AM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 8:47 AM CDT | Special Weather Statement | LIX | Saint James | 28 min |
| May 3, 8:51 AM CDT | Special Marine Warning | LIX | 39 min | |
| May 3, 9:03 AM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 9:19 AM CDT | Special Weather Statement | LIX | Jefferson | 41 min |
| May 3, 9:27 AM CDT | Special Marine Warning | LIX | 33 min | |
| May 3, 9:36 AM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 25 min |
| May 3, 9:40 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 35 min |
| May 3, 9:58 AM CDT | Special Weather Statement | LIX | Assumption | 47 min |
| May 3, 10:00 AM CDT | Special Marine Warning | LIX | 30 min | |
| May 3, 10:14 AM CDT | Special Weather Statement | LIX | Lafourche | 46 min |
| May 3, 10:31 AM CDT | Special Marine Warning | LIX | 29 min | |
| May 3, 11:15 AM CDT | Special Marine Warning | LIX | 30 min | |
| May 3, 11:35 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche | 24 min |
| May 3, 12:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 12:28 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 47 min |
| May 3, 12:32 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 28 min |
| May 3, 1:23 PM CDT | Special Marine Warning | LIX | 22 min | |
| May 3, 1:25 PM CDT | Special Weather Statement | LIX | Terrebonne | 50 min |
| May 3, 1:41 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 1:41 PM CDT | Special Weather Statement | LIX | Saint Charles | 34 min |
| May 3, 1:53 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Terrebonne | 37 min |
| May 3, 2:10 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 20 min |
| May 3, 2:24 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 36 min |
| May 3, 2:45 PM CDT | Special Marine Warning | LIX | 45 min | |
| May 3, 2:57 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 33 min |
| May 3, 2:59 PM CDT | Special Marine Warning | LIX | 31 min | |
| May 3, 3:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 3:14 PM CDT | Special Marine Warning | LIX | 46 min | |
| May 3, 3:21 PM CDT | Special Marine Warning | LIX | 54 min | |
| May 3, 3:28 PM CDT | Special Weather Statement | LIX | Plaquemines | 47 min |
| May 3, 4:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 5:10 PM CDT | Special Marine Warning | LIX | 50 min | |
| May 3, 5:36 PM CDT | Special Marine Warning | LIX | 39 min | |
| May 3, 5:53 PM CDT | Special Marine Warning | LIX | 52 min | |
| May 3, 6:37 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 53 min |
| May 3, 6:41 PM CDT | Special Marine Warning | LIX | 49 min |
Nearby
Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.